MAUDE Adverse Event Report: ULRICH MEDICAL GMBH & CO. KG UCENTUM; SCREW, POLYAXIAL

ULRICH MEDICAL GMBH & CO. KG UCENTUM; SCREW, POLYAXIAL
Model Number CS 3802-055-040
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Screw clamping plate disassociated from screw during surgery.Screw was removed and replaced.

Brand Name
UCENTUM
Common Device Name
SCREW, POLYAXIAL
Manufacturer (Section D)
ULRICH MEDICAL GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key11140325
Report Number9612420-2021-00001
Device Sequence Number3950188
Product Code NKB
UDI-Device Identifier04052536078769
UDI-Public04052536078769
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 3802-055-040
Device Catalogue NumberCS 3802-055-040
Device Lot NumberU011293
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2021
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;